# SDR TWAA9810902

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54349
- Make and model: Boeing 727231
- Aircraft serial: 21968
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE FOUND EGRESS FLOOR LIGHTS INOPERATIVE AT OVERWING EXIT.  RECONNECTED FLOOR LAMP AT OVERWING EXIT.  CHECK-C 10-20-97 JFK.  (X)
